U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

not even a month off of accutane and i'm getting pimples. is this normal?

1 doctor answer2 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
It may be as 50% get: About 50% of patients will get pimples after stopping Accutane course of theraty, but the acne may not be as severe as before.I will suggest you go back to your dermatologist or family doctor for treatment before it gets worse.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 27, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.